# SDR DALA1010005531

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 70,678 hours, 28,735 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1475 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND DAMAGE TO FUSELAGE SKIN AT BS 1475 S10L. REPAIRED IAW SRM 53-00-01, FIGURE 201 AND ERA 482513-14.
